# SDR ASAA1058474

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 10,535 hours, 3,288 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO NR 1 IDG FREQUENT SERVICING.  ACCOMPISHED NR 1 ENG IDG STATIC LEAK CHECK BAGGED DRAINS AND RAN ENGINE FOR 110 MINUTES.  NO LEAKS NOTED PER TSR CHANGED NR 1 ENG IDG VENT VALVE AND IDG SERVICE FITTING BOTH LEAKED CHECKED REF MM 24 11 00 700 804.
